Approximately one month ago, I noticed three red skin welts on my chest. After 8 days and without using any medicines they started to disappear but within a few days they reappeared. I have never had skin problems and it just seems odd how quickly they appeared. The only cause I can attribute these welts to, is perhaps a recent vitamin supplement I'm taking, otherwise, I'm stumped! Could this be the cause? These red welts/blisters do not ooze pus and are not painful or itchy, just unsightly. I welcome any insights...thank you!
From the symptoms it can be contact dermatitis, hives, sweat dermatitis or heat rash. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken. Also stop taking the new vitamin that you had started.
If the symptoms persist then please get an evaluation done from a dermatologist.
It could very well be hives, however, there is no itching or pain accompanied by the welts/blisters. In the past when I was nervous or stressed, I have had hives on my face and they were small, round and itchy but went away within hours. These red welts are odd shaped and 3-4 times the size of a face hive and since posting this message, I have accumulated a few more smaller ones.
I already wear cotton and only use natural cleansers with an olive oil base. As you suggested, I will discontinue the vitamins to see if they are the culprit. I'll just ride it out with the faith, BELIEVING I am healed!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.